# SDR SWAA2015020236283

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 59,741 hours, 47,714 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 2802013
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, BOTH WING LE DEVICES, FLAPS & SLATS FAILED TO RETRACT AFTER TAKEOFF.  TE FOLLOWED FLAP LEVER SETTING.  RESET B SYS EXTEND FUSE IAW MM.
